Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Volume 20, Issue 5-6 (Dec 2012)

Well-posedness of the Cauchy problem to a nonlinear magnetoelastic system in 1-D periodic media

Neves, Wladimir / Priimenko, Viatcheslav / Vishnevskii, Mikhail

Page 805

Published Online: 12/14/2012

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.